Recently I began having severe headaches and vomiting while on my hemodialysis treatments. My doctors don't seem to have an explanation. What should I do? Is there any other treatment that can be used to solve my renal repair? Please give me some advise,please.
Here is a Kidney Failure patients who wrote to us about his problems during Kidney Dialysis. Maybe this article can not describe your real condition accurately. But what we have done is just want to offer more information or make you know more about your disease condition and cab take better care of yourselves. Online Doctor can offer more details about your own directly and quickly for free.
Kidney Dialysis have become the most common therapy for most of Kidney Failure patients to maintain their disease and prolong their life. As a replacement therapy,it can replace the kidneys and clear away the excess water,toxin,waste and metabolite in blood,relieving their renal burden. Thus,it can control and ease patients’ disease condition and prolong their life as afar as possible.
But it is not a perfect treatment. Dialysis will cause many side affects,like dialysis disequilibrium syndrome,hypotension,pyrogen reaction,heart failure,arrhythmia,muscle cramp,and so on. In fact,it will also accelerate the renal failure and increase the risk of death.
Severe headaches and vomiting are common during dialysis. Dialysis disequilibrium syndrome will also cause the headache. Besides,high blood pressure is one of the reasons. Low intake of blood sugar and blood pressure will also aggravate this symptom. In addition,psychological factors may also cause the headache and emesis.
In this case,maybe we can really help you change your life and rescue your impaired kidneys. Any problems or doubts about your own or our therapies,please leave message on below or Email to firstname.lastname@example.org,we are glad to offer you more professional guidance as soon as possible for free.